# SDR MASA200300432

- Difficulty date: October 30, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N856MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145626
- Aircraft time: 2,946 hours, 2,635 cycles
- Engine: Allsn AE3007A
- Engine time: 2,734 hours, 2,462 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Part time: 2,734 hours, 2,462 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENGINE WOULD NOT START WITH ASSOCIATED SMOKING. THE CREW SHUT DOWN THE ENGINE. THE ENGINE WAS STILL PRODUCING SMOKE AFTER SHUT DOWN SO THE CREW DISCHARGED THE ENGINE FIRE EXTINGUISHER. AN OIL LEAK WAS FOUND AT THE ENGINE STARTER AREA. MECHANIC IS IN THE PROCESS OF MAKING NECESSARY REPAIRS TO RESOLVE OIL LEAK.
